# SDR SWAA2012120310166

- Difficulty date: November 28, 2012
- Submitted: December 4, 2012
- Operation: Air carrier
- Aircraft: N552WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30744
- Aircraft time: 35,699 hours, 19,739 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Seal Depressor
- Part number: 181A8065
- Condition: Broken
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE PYLON O/B AFT FIRE SEAL DEPRESSOR IS BROKEN.  REMOVED NR 1 ENGINE PYLON O/B AFT UPPER FIRE SEAL DEPRESSOR PER SRM 51-40-02-0G-0. 3091C 28NOV12.  INSTALLED NEW O/B AFT UPPER FIRE SEAL DEPRESSOR PER SRM 51-40-02-0G-0 STEP 5.
